Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 3, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jan 3, 2015, 4:15 AM CST for 4 parishes in Louisiana. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 3, 2015, 4:15 AM CST (10:15 UTC)
- Expired
- Jan 3, 2015, 5:00 AM CST
- In force
- 45 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Grant Parish, LA, Natchitoches Parish, LA, Sabine Parish, LA, Winn Parish, LA
The radar
The Ft Polk radar (KPOE), 58 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 3, 4:25 AM CST | TSTM WND DMG | Campti, LA | POWER LINES DOWN AT THE INTERSECTION OF HIGHWAY 71 AND HIGHWAY 9 IN CAMPTI. |
| Jan 3, 4:30 AM CST | TSTM WND DMG | Natchitoches, LA | PUBLIC REPORTS TREES AND POWER LINES DOWN AT CORNER OF WILLIAMS AND HENRY AVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 10.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 374 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 332 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
156 WUUS54 KSHV 031015 SVRSHV LAC043-069-085-127-031100- /O.NEW.KSHV.SV.W.0003.150103T1015Z-150103T1100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 415 AM CST SAT JAN 3 2015 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL GRANT PARISH IN NORTH CENTRAL LOUISIANA... WESTERN WINN PARISH IN NORTH CENTRAL LOUISIANA... CENTRAL NATCHITOCHES PARISH IN NORTHWEST LOUISIANA... THIS INCLUDES THE CITY OF NATCHITOCHES... EAST CENTRAL SABINE PARISH IN NORTHWEST LOUISIANA... * UNTIL 500 AM CST * AT 412 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF NATCHITOCHES...AND MOVING NORTHEAST AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CAMPTI AND MONTGOMERY... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3141 9337 3188 9331 3205 9271 3159 9273 TIME...MOT...LOC 1015Z 244DEG 36KT 3169 9320 $$ 19
1 follow-up statement
892 WWUS54 KSHV 031048 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 448 AM CST SAT JAN 3 2015 LAC085-031058- /O.CAN.KSHV.SV.W.0003.000000T0000Z-150103T1100Z/ SABINE LA- 448 AM CST SAT JAN 3 2015 ...THE SEVERE THUNDERSTORM WARNING FOR SABINE PARISH IS CANCELLED... LAT...LON 3150 9307 3196 9304 3205 9271 3159 9273 TIME...MOT...LOC 1048Z 244DEG 36KT 3183 9285 $$ LAC043-069-127-031100- /O.CON.KSHV.SV.W.0003.000000T0000Z-150103T1100Z/ NATCHITOCHES LA-GRANT LA-WINN LA- 448 AM CST SAT JAN 3 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CST FOR WINN...GRANT AND NATCHITOCHES PARISHES... AT 446 AM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF ST. MAURICE...OR 14 MILES EAST OF NATCHITOCHES...MOVING NORTHEAST AT 40 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ATLANTA AND CALVIN PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3150 9307 3196 9304 3205 9271 3159 9273 TIME...MOT...LOC 1048Z 244DEG 36KT 3183 9285 $$ 19
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 2, 11:51 PM CST, 4 hours 24 minutes earlier.
Area forecast discussion, Jan 2, 11:51 PM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1151 PM CST FRI JAN 2 2015
.AVIATION...
WIDESPREAD SHWRS AND TSTMS WILL CONTINUE DURING THE OVERNIGHT
HOURS AND INTO SATURDAY...AS A STRONG UPPER LEVEL LOW PRESSURE
SYSTEM AND ASSOCIATED COLD FRONT APPROACH. EXPECT CONTINUED LOW
CIGS/VSBYS THROUGH MUCH OF THE 06Z TAF PD...ALTHOUGH CONVECTION
WILL COME TO AN END FROM W TO E AFTER 18Z. GRADUAL IMPROVEMENT IN
FLIGHT CONDITIONS SHOULD OCCUR FROM W TO E BEGINNING LATE SATURDAY
AFTERNOON. WINDS WILL VEER AROUND FROM NE TO SE DURING THE
OVERNIGHT HOURS...AS A WARM FRONT LIFTS NWD. THEN WINDS WILL VEER
AROUND TO THE SW AND W AND PICK UP AS THE COLD FRONT APPROACHES
DURING THE DAY SATURDAY. /12/
&&
.PREV DISCUSSION... /ISSUED 857 PM CST FRI JAN 2 2015/
DISCUSSION...
DEEP CLOSED LOW ACROSS SOUTHERN NEW MEXICO/NORTHERN MEXICO IS
BEGINNING TO OPEN UP PER LATEST WATER VAPOR IMAGERY AND SHOULD BE
IN THE VICINITY OF THE TX HILL COUNTRY BY 12Z IN THE MORNING.
STRONG UPPER LEVEL JET MAX IS CURRENTLY ROUNDING THE BASE OF THIS
TROUGH ACROSS OLD MEXICO AND WILL BEGIN MOVING OUT OF SOUTHERN TX
OVERNIGHT AND INTO EASTERN TEXAS BY 12Z SAT PUTTING MUCH OF OUR
REGION IN THE LEFT EXIT REGION OF THIS 110KT UPPER JET. DIFFLUENT
FLOW WILL CONTINUE TO EXPAND ACROSS OUR REGION OVERNIGHT AS DEEP
UPPER FORCING INCREASES DOWNSTREAM OF THE EASTWARD MOVING UPPER
LEVEL LOW.
AT THE SFC...CYCLOGENESIS IS BEGINNING TO TAKE PLACE JUST OFFSHORE
THE SE TX COAST THIS EVENING AND THIS FEATURE SHOULD MOVE RAPIDLY
NNE INTO SOUTHEAST/EAST CENTRAL TX BY 09Z SAT AND IN THE VICINITY
OF NW LA BY 12Z. LOW LEVEL WARM AIR ADVECTION HAS ALREADY BEGUN
ACROSS THE EASTERN HALF OF OUR REGION THIS EVENING WITH TEMPS
HAVING RISEN A DEGREE OR TWO SINCE 4 PM THIS AFTN. THIS TREND IS
EXPECTED TO CONTINUE OVERNIGHT AS THE SFC LOW MOVES INLAND FROM
THE SE TX COAST. WARM AIR ADVECTION FOG HAS DEVELOPED ACROSS MUCH
OF THIS SAME REGION WITH VISIBILITIES NEAR 1/4 MILE ACROSS MUCH OF
NORTHERN LA INTO EAST CENTRAL TX. HAVE ADDED PATCHY DENSE FOG
THROUGH THE REMAINDER OF THE NIGHT STOPPING JUST SHORT OF A DENSE
FOG ADVISORY GIVEN THE FACT THAT WE CURRENTLY HAVE A FLASH FLOOD
WATCH ACROSS THIS SAME GENERAL AREA.
REGIONAL RADAR MOSAICS SHOWING THE HEAVIEST RAINFALL THUS FAR HAS
FALLEN JUST WEST OF OUR FLASH FLOOD WATCH AREA AND THAT WAS TO BE
EXPECTED AS AREAS WEST OF THE WATCH HAVE MISSED MUCH OF THE
HEAVIER RAINFALL OBSERVED OVER THE LAST 48 HOURS. CONVECTION
CURRENTLY DEVELOPING ACROSS SE TX ATTM SHOULD BEGIN TO MOVE NNE
INTO THE WATCH AREA LATER TONIGHT THUS INCREASING THE FLOODING
THREAT ACROSS AREAS THAT HAVE SEEN TWO TO THREE INCHES OF RAINFALL
SINCE WEDNESDAY NIGHT. IN ADDITION TO THE HEAVY RAINFALL THREAT
OVERNIGHT...WILL NEED TO WATCH FOR A FEW STRONG STORMS ACROSS OUR
SOUTHERN HALF AS THE SFC LOW AND WARM FRONT MOVES CLOSER TO OUR
SOUTHERN ZONES. 00Z KSHV SOUNDING TONIGHT SHOWS AN UNUSUAL HIGH
WET-BULB ZERO HEIGHT OF NEARLY 12KFT SO LARGE HAIL SHOULD NOT BE A
THREAT WITH ANY STRONG STORMS OVERNIGHT. WHILE THE STORMS SHOULD
BE SLIGHTLY ELEVATED...WILL NEED TO MONITOR THEM FOR A LOCALIZED
WIND THREAT. PWATS WILL BE NEAR 1.5 INCHES WHICH IS NEARLY TWO
STANDARD DEVIATIONS ABOVE NORMAL FOR THIS TIME OF THE YEAR SO
FLASH FLOODING WILL DEFINITELY BE THE MAIN THREAT LATE TONIGHT
INTO THE FIRST HALF OF SATURDAY.
OVERALL THE FCST IS IN GOOD SHAPE THROUGH THE REMAINDER OF THE
NIGHT. OTHER THAN THE ADDITION OF FOG AND SOME MINOR TEMPERATURE
CHANGES...NO MAJOR CHANGES TO THE FORECAST IS NECESSARY OVERNIGHT.
PRELIMS TO FOLLOW...13.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 47 56 38 48 27 / 100 100 10 10 0
MLU 50 67 42 50 29 / 100 100 20 10 0
DEQ 42 52 33 41 21 / 100 50 10 10 0
TXK 42 52 35 43 24 / 100 80 10 10 0
ELD 45 58 37 45 24 / 100 100 10 10 0
TYR 41 52 35 44 25 / 100 70 10 10 0
GGG 44 54 37 46 26 / 100 90 10 10 0
LFK 52 57 40 50 29 / 100 100 10 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR THE FOLLOWING
ZONES: ARZ072-073.
LA...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...NONE.
TX...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR THE FOLLOWING
ZONES: TXZ151>153-165>167.
&&
12Hazardous weather outlook, Jan 2, 1:07 PM CST, 15 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 107 PM CST FRI JAN 2 2015 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-031200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 107 PM CST FRI JAN 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... PERIODS OF RAIN OR RIZZLE WILL CONTINUE OVER MUCH OF THE FOUR STATE REGION ALONG WITH PATCHY FOG...WITH SHOWERS AND ISOLATED THUNDERSTORMS EXPECTED TO EXPAND IN COVERAGE THIS EVENING OVER EAST TEXAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA...AND SPREAD EAST ACROSS NORTH LOUISIANA LATE. THE RAINFALL MAY BE HEAVY AT TIMES...FALLING OVER ALREADY SATURATED GROUNDS. THUS...LOCALIZED FLOODING OF STREETS...LOW LYING...AND POOR DRAINAGE AREAS WILL BE POSSIBLE OVERNIGHT. THERE WILL BE A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS LATE WITH WARMING TEMPERATURES AND APPROACH OF WARM FRONT NORTH AND SURFACE LOW INTO THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS WITH EMBEDDED THUNDERSTORMS WILL BE ONGOING ACROSS MUCH OF THE REGION SATURDAY MORNING...WITH LOCALLY HEAVY RAINFALL POSSIBLE. ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES...WITH ISOLATED HIGHER AMOUNTS...ARE EXPECTED THROUGH SATURDAY AFTERNOON...WHICH WILL RESULT IN THE CONTINUED THREAT FOR POSSIBLE FLASH FLOODING AND FLOODING OF STREETS...LOW LYING... AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...MAY BE NEEDED LATE TONIGHT OVER EAST TEXAS...SOUTHWEST ARKANSAS...AND WESTERN LOUISIANA...FOR RELAY OF ANY RAINFALL AND FLOOD REPORTS AND FOR LATE TONIGHT INTO SATURDAY FOR PARTS OF DEEP EAST TEXAS INTO NORTH LOUISIANA AND A SMALL PART OF SOUTH CENTRAL ARKANSAS. 06
In the hours before
Local storm report, Jan 3, 12:42 AM CST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1242 AM CST SAT JAN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM FLASH FLOOD DE QUEEN 34.04N 94.34W
01/03/2015 SEVIER AR LAW ENFORCEMENT
HIGH WATER ON MANY STREETS IN DEQUEEN.
&&
EVENT NUMBER SHV1500002
15Local storm report, Jan 3, 12:46 AM CST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1246 AM CST SAT JAN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM FLASH FLOOD 5 W HORATIO 33.94N 94.44W
01/03/2015 SEVIER AR LAW ENFORCEMENT
HIGH WATER ON HIGHWAY 24 WEST NEAR THE OKLAHOMA STATE
LINE. HIGH WATER HAS ALSO CLOSED KORNEGAY ROAD NEAR
HIGHWAY 24 WEST OF HORATIO.
&&
EVENT NUMBER SHV1500003
15Special weather statement, Jan 3, 3:06 AM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
306 AM CST SAT JAN 3 2015
LAZ017-TXZ166-167-030930-
SABINE-SAN AUGUSTINE-
306 AM CST SAT JAN 3 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 330 AM CST...FOR THE FOLLOWING
PARISHES AND COUNTIES...
IN NORTHWEST LOUISIANA...
SABINE...
IN EASTERN TEXAS...
SABINE AND SAN AUGUSTINE...
INCLUDING THE FOLLOWING LOCATIONS...
ZWOLLE...HEMPHILL AND PINELAND...
AT 306 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF PINELAND...OR
19 MILES NORTHEAST OF ROCKLAND...MOVING NORTHEAST AT 60 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. SHOULD THIS STORM
INTENSIFY...A SEVERE WEATHER WARNING WILL BE NEEDED.
15Special weather statement, Jan 3, 3:13 AM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
313 AM CST SAT JAN 3 2015
LAZ001>004-010>012-018-031000-
BIENVILLE-BOSSIER-CADDO-CLAIBORNE-DE SOTO-NATCHITOCHES-RED
RIVER-WEBSTER-
313 AM CST SAT JAN 3 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 400 AM CST...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
RED RIVER...NATCHITOCHES...DE SOTO...CLAIBORNE...CADDO...
BOSSIER...BIENVILLE AND WEBSTER...
INCLUDING THE FOLLOWING LOCATIONS...
BENTON...BOSSIER CITY...COTTON VALLEY...COUSHATTA...DIXIE INN...
DOYLINE...DUBBERLY...GIBSLAND...HAUGHTON...HEFLIN...HOMER...
MANSFIELD...MINDEN...RINGGOLD AND SIBLEY...
AT 311 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES SOUTH OF BOSSIER CITY...
MOVING NORTHEAST AT 55 MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
19Special weather statement, Jan 3, 4:01 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
401 AM CST SAT JAN 3 2015
LAZ017>020-031045-
GRANT-NATCHITOCHES-SABINE-WINN-
401 AM CST SAT JAN 3 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 445 AM CST...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
SABINE AND NATCHITOCHES...
IN NORTH CENTRAL LOUISIANA...
GRANT AND WINN...
INCLUDING THE FOLLOWING LOCATIONS...
CAMPTI...MANY...MONTGOMERY AND NATCHITOCHES...
AT 357 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR MANY...MOVING NORTHEAST AT 60
MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
19Local storm report, Jan 3, 4:02 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
402 AM CST SAT JAN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM TSTM WND DMG 4 S PINELAND 31.19N 93.97W
01/03/2015 SABINE TX LAW ENFORCEMENT
TREE DOWN ON A POWER LINE AT THE INTERSECTION OF
HIGHWAY 96 AND FM 201.
&&
EVENT NUMBER SHV1500004
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 1:27 AM CST | Areal Flood Advisory | SHV | De Soto, Natchitoches, Red River, Sabine | 2 hr |
| Jan 3, 3:07 AM CST | Areal Flood Advisory | SHV | Bossier, Caddo | 113 min |
| Jan 3, 3:15 AM CST | Severe Thunderstorm Warning | SHV | Sabine | 45 min |
| Jan 3, 3:19 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Natchitoches and 2 more | 41 min |
| Jan 3, 4:19 AM CST | Tornado Warning | SHV | Natchitoches | 26 min |
| Jan 3, 4:59 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, Jackson, LaSalle, Ouachita, Winn | 46 min |
| Jan 3, 9:14 AM CST | River Flood Warning | SHV | Webster | 11 days |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.